# SDR COMA0160657

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 7,211 hours, 7,315 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5967.  DURING TAXI OUT DISCOVERED THAT THE COCKPIT DOOR WOULD NOT LATCH, AIRCRAFT RETURNED TO THE GATE.REPLACED THE COCKPIT DOOR ASSEMBLY.
